# SDR 99ZZZX2874

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001105
- Condition: Leaking
- Location: Transmission
- Part time: 113 hours
- Component: ZARIS
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NO GAP.  PISTON RETRACTED AND LEAKED FLUID.  REF:  RMA NR R020125 MCN 93.  REMOVED AND REPLACED.
